Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Tchebycheff quadrature is possible on the infinite interval


Author: J. L. Ullman
Journal: Bull. Amer. Math. Soc. 68 (1962), 574-576
MathSciNet review: 0142959
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Herbert S. Wilf, The possibility of Tschebycheff quadrature on infinite intervals, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 209–213. MR 0125380


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10854-4